I recently switched birth controls this month and when it was time for my period to come, it was brown for a day and a half then stopped.
I am sexually active, and I've been on the pill for the past year. Also, my pills were in my hot car for a few hours, does that make them ineffective?
And I didn't have cramps or breast tenderness when I had brown blood either, which I always have during my period. I took a pregnancy test 3 days after my period was expected to start, and it was negative. Is it possible that switching pills just changed my cycle or is it possible I'm pregnant?
Posts: 1 | From: 90210 | Registered: Sep 2009
| IP: Logged |
If you have been taking your pills correctly, then it is very unlikely that you're pregnant. Add the pregnancy test to the mix, and I think we can say that you're not pregnant.
The off bleeding is likely due to switching pills. You might see some spotting in the next cycle, but after another month or two you should be fine.
Posts: 2262 | From: in transition | Registered: Apr 2008
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.